Optimal partitions in bivariate segment approximation

Nürnberger, Günther

URL: http://ub-madoc.bib.uni-mannheim.de/15198
Document Type: Book chapter
Year of publication: 1997
Book title: Curves and Surfaces
Page range: 271-278
Place of publication: Nashville
Publishing house: Vanderbilt University Press
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Citation Example and Export

Nürnberger, Günther (1997) Optimal partitions in bivariate segment approximation. Curves and Surfaces Nashville 271-278 [Book chapter]

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item